Tuesday, November 27, 2007

Ah yes, the ol' lupron headaches...

It wasn't that long ago that I was doing this same exact protocol (BCP, lupron, estrace)...how could I have forgotten about these side effects already?

It's only the 4th day of lupron and my head is POUNDING. When I asked my RE about it the last time, he said it's because the body is deprived of estrogen...and once I start taking the estrace it should be better.

Too bad that's a week away.

I'll spare you all my "none of this is fair" speech, since I don't really have the energy to type it out...but beware of me tomorrow! :)

2 comments:

Just a girl in the south said...

I'm sorry about the headaches. I really hope they go away soon! Keeping my fingers crossed for you!

Rachel Rosado said...

Well this is my very first time reading a blog of any kind, does that tell you how much time I have on my hands?
Just know even though I might not say it enough, or at all for that matter, I think about you all the time and ask my Mom and or Mica about you almost everyday. To be honest I can't imagine what it's like to be you right now, but I do wish I could do something,anything to help.
I will continue to read through watery eyes and make this journey with you the only way I can. Our thoughts are always with you.